# SDR SWIA2020031049148

- Difficulty date: January 23, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD CABIN - APPROX. FS. 333.00 RIGHT HAND STGR 1  THE FRAME IS CRACKED (MARKED)   (C CHECK) RO 3/7/2020    REMOVED FS 333.00 FRAME TO FOM REF CRJ200 SRM. INSTALLED NEW FS 333.0 FRAME REF CRJ200 SRM AND DRW. PRESSURE CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS
